# SDR FDEA202302090243

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24292
- Aircraft time: 90,616 hours, 30,149 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: N/A
- Stage of operation: UK
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

PDIS  938     52-10  9099     09FEB23  PHX  FACT  U  ON FO S PRE-FLIGHT FO DISCOVERED R1 DOOR SLIDE  CABLE EXPOSED. CALLED MX TO VERIFY AND CHECK THAT  IT WOULD NOT CATCH ON THRESHOLD, AND POTENTIALLY  DEPLOY SLIDE.       FACT 09FEB23 17:52   MEM U  AMM: 25-66-01-4  AMM: 52-11-00-2  INSP R1 DOOR ESCAPE SLIDE ASSY. RESTOWED ESCAPE  SLIDE STATIC LINE. SLIDE ASSY CHECKS GOOD IAW AMM  25-66-01-4. R1 DOOR OPERATION CHECKS GOOD IAW AMM  52-11-00-2. THIS CLEARS MEL.
